MathSciNet Relay Station
MathSciNet bibliographic data
MR2218981 (2007b:57046) 57Q45 (57M12 57M27 57Q60)
Cha, Jae Choon; Ko, Ki Hyoung Signature invariants of covering links. Trans. Amer. Math. Soc. 358 (2006), no. 8, 3399–3412 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement